On sequences of Mealy automata and their limits

被引:0
|
作者
Reznykov, Illya I.
机构
来源
关键词
Mealy automaton; growth function; automaton sequence;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We introduce the notions of n-state Mealy automaton sequence and limit of this sequence. These notions are illustrated by the 2-state Mealy automaton sequences that have the set of finite limit automata.
引用
收藏
页码:93 / 111
页数:19
相关论文
共 50 条
  • [21] Fast One-Way Cellular Automata with Reversible Mealy Cells
    Kutrib, Martin
    Malcher, Andreas
    Wendlandt, Matthias
    [J]. CELLULAR AUTOMATA AND DISCRETE COMPLEX SYSTEMS (AUTOMATA 2017), 2017, 10248 : 139 - 150
  • [22] Supervisor Synthesis for Mealy Automata With Output Functions: A Model Transformation Approach
    Yin, Xiang
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 62 (05) : 2576 - 2581
  • [23] The expression of the telecommunication system with an infinite queue by the convolution of Moore and Mealy automata
    Zvironiene, A
    Navickas, Z
    Rindzevicius, R
    [J]. ITI 2005: PROCEEDINGS OF THE 27TH INTERNATIONAL CONFERENCE ON INFORMATION TECHNOLOGY INTERFACES, 2005, : 669 - 672
  • [24] Automaton extensions of mappings on the set of words defined by finite Mealy automata
    Osys, Miroslaw
    [J]. ALGEBRA & DISCRETE MATHEMATICS, 2005, (04): : 36 - 47
  • [25] Generic Study on n-state Mealy Automata without Cycles
    Thiagarajan, K.
    Balasubramanian, P.
    Padmashree, J.
    [J]. PROCEEDINGS OF THE 10TH NATIONAL CONFERENCE ON MATHEMATICAL TECHNIQUES AND ITS APPLICATIONS (NCMTA 18), 2018, 1000
  • [26] CONVERGENT SEQUENCES OF AUTOMATA
    GORSHKOV, PV
    FROLOV, VD
    [J]. CYBERNETICS, 1988, 24 (04): : 450 - 456
  • [27] The Application of the Method of the Convolution of Moore and Mealy Automata to Kahn Process Network Model
    Zvironiene, A.
    Zvironas, A.
    [J]. PROCEEDINGS OF THE 7TH INTERNATIONAL CONFERENCE VIBROENGINEERING 2008, 2008, : 11 - 14
  • [28] LEARNING AND EXTRACTING INITIAL MEALY AUTOMATA WITH A MODULAR NEURAL-NETWORK MODEL
    TINO, P
    SAJDA, J
    [J]. NEURAL COMPUTATION, 1995, 7 (04) : 822 - 844
  • [29] RESET SEQUENCES FOR MONOTONIC AUTOMATA
    EPPSTEIN, D
    [J]. SIAM JOURNAL ON COMPUTING, 1990, 19 (03) : 500 - 510
  • [30] NORMAL SEQUENCES AND FINITE AUTOMATA
    AGAFONOV, VN
    [J]. DOKLADY AKADEMII NAUK SSSR, 1968, 179 (02): : 255 - &